# SDR 2001F00007

- Difficulty date: June 5, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N231TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22596
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782114
- Part serial: 1582A
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 321 - AFTER TAKEOFF OF FLIGHT, THE LANDING GEAR DID NOT GO UP WHEN RAISED.  THE AIRCRAFT RETURNED TO DEPARTURE AIRPORT FOR MAINTENANCE, LANDING WAS NORMAL.  T/S WAS PERFORMED AS PER AMM 32-09-200 PAGE 501, ADJUSTED GROUND SAFETY SWITCH, AIRCRAFT JACKED AND PERFORMED SEVERAL LANDING GEAR EXTENSIONS/RETRACTIONS AS PER AMM 32-32-0, OPERATION WAS NORMAL.  THE PROPER SYSTEM OPERATION WAS VERIFIED DURING 'NONREVENUE' FLIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
